# SDR SWAA2022012498290

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER THRESHOLD PLATE IS CRACKED. / REPAIRED FWD CARGO AFT CORNER THRESHOLD PLATE PER RO# 7530065-A9R.
